Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Lattice points in simple polytopes

Authors: Michel Brion and Michèle Vergne
Journal: J. Amer. Math. Soc. 10 (1997), 371-392
MSC (1991): Primary 52B20; Secondary 11P21
MathSciNet review: 1415319
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah, Elliptic operators and compact groups, Lecture Notes in Mathematics, vol. 401, Springer, 1974. MR 58:2910
  • 2. S. E. Cappell, J. L. Shaneson, Genera of algebraic varieties and counting lattice points, Bull. A.M.S. (New series) 30 1994, 62-69. MR 94f:14018
  • 3. W. Fulton, Introduction to toric varieties, Ann. of Math. Study 131, Princeton University Press, 1993. MR 94g:14028
  • 4. V. Ginzburg, V. Guillemin and Y. Karshon, Cobordism techniques in symplectic geometry, The Carus Mathematical Monographs, Mathematical Association of America, to appear.
  • 5. M. N. Ishida, Polyhedral Laurent series and Brion's equalities, International Journal of Math. 1 1990, 251-265. MR 91m:14081
  • 6. J. M. Kantor, A. G. Khovanskii, Une application du théorème de Riemann-Roch combinatoire au polynôme d'Ehrhart des polytopes entiers de $\mathbb {R} ^d$, C. R. Acad. Sci. Paris , Série I 317 1993, 501-507. MR 94k:52018
  • 7. T. Kawasaki, The Riemann-Roch theorem for complex $V$-manifolds, Osaka J. Math. 16 1979, 151-159. MR 80f:58042
  • 8. A. G. Khovanskii, A. V. Pukhlikov, A Riemann-Roch theorem for integrals and sums of quasipolynomials over virtual polytopes, St. Petersburg Math. J. 4 1993, 789-812. MR 94c:14044
  • 9. J. Pommersheim, Toric varieties, lattice points and Dedekind sums, Math. Ann. 295 1993, 1-24. MR 94c:14043
  • 10. H. Rademacher, E. Grosswald, Dedekind sums, The Carus Mathematical Monographs, 16, Mathematical Association of America, 1972. MR 50:9767
  • 11. G. Ziegler, Lectures on polytopes, Graduate Texts in Mathematics, vol. 152, Springer-Verlag, 1995. MR 96a:52011

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 52B20, 11P21

Retrieve articles in all journals with MSC (1991): 52B20, 11P21

Additional Information

Michel Brion
Affiliation: Ecole Normale Supérieure de Lyon, 46 allée d’Italie, 69364 Lyon Cedex 07, France

Michèle Vergne
Affiliation: DMI, Ecole Normale Supérieure, 45 rue d’Ulm, 75005 Paris, France

Keywords: Simple lattice polytope, Euler-Maclaurin summation formula
Received by editor(s): October 3, 1996
Received by editor(s) in revised form: October 16, 1996
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society